OPT OpenIR  > 瞬态光学技术国家重点实验室
Purely Kerr nonlinear model admitting flat-top solitons
Zeng, Liangwei1,2; Zeng, Jianhua1,2; Kartashov, Yaroslav V.3; Malomed, Boris A.4,5
Source PublicationOptics Letters
Contribution Rank1

We elaborate one- and two-dimensional (1D and 2D) models of media with self-repulsive cubic nonlinearity, whose local strength is subject to spatial modulation that admits the existence of flat-top solitons of various types, including fundamental ones, 1D multipoles, and 2D vortices. Previously, solitons of this type were only produced by models with competing nonlinearities. The present setting may be implemented in optics and Bose–Einstein condensates. The 1D version gives rise to an exact analytical solution for stable flat-top solitons, and generic families may be predicted by means of the Thomas–Fermi approximation. Stability of the obtained flat-top solitons is analyzed by means of the linear-stability analysis and direct simulations. Fundamental solitons and 1D multipoles with k 1 and 2 nodes, as well as vortices with winding number m 1, are completely stable. For multipoles with k ≥ 3 and vortices with m ≥ 2, alternating stripes of stability and instability are identified in their parameter spaces. © 2019 Optical Society of America

Indexed BySCI ; EI
WOS IDWOS:000460109200035
PublisherOSA - The Optical Society
EI Accession Number20191006584447
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Corresponding AuthorZeng, Jianhua
Affiliation1.State Key Laboratory of Transient Optics and Photonics, Xi’an Institute of Optics and Precision Mechanics, Chinese Academy of Sciences, Xi’an; 710119, China;
2.University of Chinese Academy of Sciences, Beijing; 100084, China;
3.Institute of Spectroscopy, Russian Academy of Sciences, Troitsk, Moscow; 108840, Russia;
4.Department of Physical Electronics, School of Electrical Engineering, Faculty of Engineering, Tel Aviv University, Tel Aviv; 69978, Israel;
5.ITMO University, St. Petersburg; 197101, Russia
Recommended Citation
GB/T 7714
Zeng, Liangwei,Zeng, Jianhua,Kartashov, Yaroslav V.,et al. Purely Kerr nonlinear model admitting flat-top solitons[J]. Optics Letters,2019,44(5):1206-1209.
APA Zeng, Liangwei,Zeng, Jianhua,Kartashov, Yaroslav V.,&Malomed, Boris A..(2019).Purely Kerr nonlinear model admitting flat-top solitons.Optics Letters,44(5),1206-1209.
MLA Zeng, Liangwei,et al."Purely Kerr nonlinear model admitting flat-top solitons".Optics Letters 44.5(2019):1206-1209.
Files in This Item:
File Name/Size DocType Version Access License
Purely Kerr nonlinea(1863KB)期刊论文出版稿限制开放CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zeng, Liangwei]'s Articles
[Zeng, Jianhua]'s Articles
[Kartashov, Yaroslav V.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zeng, Liangwei]'s Articles
[Zeng, Jianhua]'s Articles
[Kartashov, Yaroslav V.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zeng, Liangwei]'s Articles
[Zeng, Jianhua]'s Articles
[Kartashov, Yaroslav V.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.